On finding a generalized lowest rank solution to a linear semi-definite feasibility problem

Research output: Contribution to journalArticlepeer-review

77 Downloads (Pure)

Abstract

In this note, we generalize the affine rank minimization problem and the vector cardinality minimization problem and show that the resulting generalized problem can be solved by solving a sequence of continuous concave minimization problems. In the case of the vector cardinality minimization problem, we show that it can be solved exactly by solving the continuous concave minimization problem.
Original languageEnglish
Pages (from-to)334-338
Number of pages5
JournalOperations Research Letters
Volume43
Issue number3
Early online date17 Apr 2015
DOIs
Publication statusPublished - 1 May 2015

Keywords

  • affine rank minimization problem
  • vector cardinality minimization problem
  • concave minimization problem

Fingerprint

Dive into the research topics of 'On finding a generalized lowest rank solution to a linear semi-definite feasibility problem'. Together they form a unique fingerprint.

Cite this